# SDR REXA2021062900465

- Difficulty date: June 6, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: SH670333902
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMED CARGO BAY AREA AT FORWARD BAGGAGE BAY DOOR FS 565.00 CARGO TIE DOWN PADS AT STR 27 AND STR L25 HAVE LIGHT SURFACE CORROSION ON TOP OF FITTING.  REMOVED AND REPLACED 2 OFF CARGO TIE DOWN BRKTS IAW 51-42-21-001-001-A01 AND 51-42-22-001-001-A01. ENGINEERING CANCELLED NOT REQ.
